정답이 있는 우선순위 설정과 위임 학습지

무료 인쇄용 우선순위 설정과 위임 학습지: 쉬운 문제부터 시험 수준까지 8문제, 정답표 포함. 인쇄하거나 PDF로 저장하세요.

교수자 안내: 수업에서 무료로 인쇄, 복사, 사용할 수 있습니다. 새 워크시트마다 값이 새로 바뀌고 별도의 정답이 함께 제공됩니다. 강의 페이지에 ExamProblems 링크를 걸어 주시면 감사하겠습니다.

이름: ____________________   날짜: ____________

1.쉬움

Which term describes a patient who is unable to understand and decide about their own care?

  1. ALacking decision-making capacity
  2. BExercising autonomy
  3. CProviding valid informed consent
  4. DFully competent
2.쉬움

When taking off protective equipment, which item is usually removed first?

  1. AGloves
  2. BGoggles
  3. CMask
  4. DGown
3.쉬움

In stroke care, what does the “last known well” time mean?

  1. AThe time the first symptom was noticed by a stranger
  2. BThe time the patient arrived at the hospital and was triaged
  3. CThe time of the patient’s last meal
  4. DThe last time the patient was seen without stroke symptoms
4.보통

A patient on a nasal cannula at 6 L/min still has a low SpO₂. What should the nurse do?

  1. AReport it, because a different oxygen device is likely to be needed
  2. BTurn the nasal cannula up to 15 L/min
  3. CRecheck the SpO₂ at the next routine set of observations in four hours
  4. DRemove the oxygen to see if the SpO₂ changes
5.보통

A conscious patient with hypoglycemia drank juice 15 minutes ago. The glucose is now 62 mg/dL (3.4 mmol/L). What should the nurse do next?

  1. ARecord the result and recheck the glucose at the usual time before the evening meal
  2. BGive another serving of fast-acting carbohydrate and recheck in 15 minutes
  3. CWait another hour, because juice can take a long time to work
  4. DGive the next scheduled dose of rapid-acting insulin with the meal
6.보통

A patient taking lithium has vomiting, diarrhea and a new coarse tremor. What should the nurse do?

  1. AGive the dose with food to reduce the stomach upset
  2. BHold the next dose and report for an urgent lithium level
  3. CEncourage the patient to cut down on salt and fluids
  4. DReassure the patient that a coarse tremor is expected at first
7.어려움

A patient taking an SSRI is also given tramadol. A few hours later the patient is agitated, sweating and has a fever, jerking muscles and brisk reflexes. What is the most likely cause?

  1. ANeuroleptic malignant syndrome
  2. BAn anxiety attack
  3. CSerotonin syndrome
  4. DOpioid withdrawal
8.어려움

A day after a femur fracture, a young patient becomes confused and breathless, with small red spots on the chest. What should the nurse suspect?

  1. AAlcohol withdrawal
  2. BFat embolism syndrome
  3. CNormal pain after a fracture
  4. DAn allergic reaction to the cast

정답표

  1. 1. A · Lacking decision-making capacity
  2. 2. A · Gloves
  3. 3. D · The last time the patient was seen without stroke symptoms
  4. 4. A · Report it, because a different oxygen device is likely to be needed
  5. 5. B · Give another serving of fast-acting carbohydrate and recheck in 15 minutes
  6. 6. B · Hold the next dose and report for an urgent lithium level
  7. 7. C · Serotonin syndrome
  8. 8. B · Fat embolism syndrome

자세한 단계별 풀이: examproblems.com에서 이 주제를 연습하세요.